Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 3, Pages 453-460
http://dx.doi.org/10.1155/S016117128700053X

On coincidence theorems for a family of mappings in convex metric spaces

Faculty of Science, Institute of Mathematics, Novi Sad, Serbia

Received 24 July 1985; Revised 30 July 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, a theorem on common fixed points for a family of mappings defined on convex metric spaces is presented. This theorem is a generalization of the well known fixed point theorem proved by Assad and Kirk. As an application a common fixed point theorem in metric spaces with a convex structure is obtained.